Short Description I am taking 60 mg of Methadone & 600 mg of Lithium. I have noticed a difference in the methadone. I am having w/drawl symp. I must take both
About This Community I am recovering from alcoholism/addiction. I have not had a drink in 23 yrs but used alot of street drugs. Have been clean for 11 mos. now and currently under doctors care w/methadone and also psychiatric care for bipolar disorder. I must take both but the effects of the Methadone are not lasting as they should (24 hrs). I am experiencing leg cramps, sleeplessness as well as cravings. also having watery eyes and sneezing. I have lowered my dose from 140 mg. down to 60 mg in 7 mos. I've been at a stable dose 4 about 2 mos. However, I have always hated taking Lithium but in order for me to have any sort of a normal life, I must take the lithium as well. I need to know if one is affecting the other or if its in my head. Last but not least is there another pill I can take that won't effect MethadoneView Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.